RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 6, Pages 814–824 (Mi mz8487)  

Single-Phase Averaging for the Ablowitz–Ladik Chain

V. L. Vereshchagin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: The Bogolyubov–Whitham averaging method is applied to the Ablowitz–Ladik chain
\begin{align*} -i\dot q_n-(1-q_nr_n)(q_{n-1}+q_{n+1})+2q_n&=0,
-i\dot r_n+(1-q_nr_n)(r_{n-1}+r_{n+1})-2r_n&=0 \end{align*}
in the single-phase case. We consider an averaged system and prove that the Hamiltonian property is preserved under averaging. The single-phase solutions are written in terms of elliptic functions and, in the “focusing” case, Riemannian invariants are obtained for modulation equations. The characteristic rates of the averaged system are stated in terms of complete elliptic integrals and the self-similar solutions of the system are obtained. Results of the corresponding simulations are given.

Keywords: Ablowitz–Ladik chain, Bogolyubov–Whitham averaging, single-phase averaging, elliptic function, modulation equation, self-similar solution, Weierstrass zeta function

DOI: https://doi.org/10.4213/mzm8487

Full text: PDF file (555 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:6, 797–806

Bibliographic databases:

UDC: 517.958
Received: 28.04.2009
Revised: 20.11.2009

Citation: V. L. Vereshchagin, “Single-Phase Averaging for the Ablowitz–Ladik Chain”, Mat. Zametki, 87:6 (2010), 814–824; Math. Notes, 87:6 (2010), 797–806

Citation in format AMSBIB
\Bibitem{Ver10}
\by V.~L.~Vereshchagin
\paper Single-Phase Averaging for the Ablowitz--Ladik Chain
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 6
\pages 814--824
\mathnet{http://mi.mathnet.ru/mz8487}
\crossref{https://doi.org/10.4213/mzm8487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2840375}
\elib{http://elibrary.ru/item.asp?id=15336509}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 6
\pages 797--806
\crossref{https://doi.org/10.1134/S0001434610050184}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279600700018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954391860}


Linking options:
  • http://mi.mathnet.ru/eng/mz8487
  • https://doi.org/10.4213/mzm8487
  • http://mi.mathnet.ru/eng/mz/v87/i6/p814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:286
    Full text:60
    References:50
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019